# SDR GTIA2016022401473

- Difficulty date: February 24, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft time: 12,689 hours, 5,766 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: A2527576120800
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A L2 DOOR ASSIST HANDLE BROKEN, FUSELAGE MOUNTED, CABIN INTERIOR TRIM.  R & R L2 DOOR ASSIST HANDLE IAW AMM 25-23-45.  OPS CHECK GOOD.  THIS CLEARS DMI NR 6997817, PLACARD REMOVED, MOC NOTIFIED, DMI LOG UPDATED.
